Existence of weak solutions for a class of nonuniformly nonlinear elliptic equations in unbounded domains

The goal of this paper is to study the existence of non-trivial weak solutions for the nonuniformly nonlinear elliptic equation − div ( h ( x ) ∇ u ) + q ( x ) u = f ( x , u ) in an unbounded domain Ω ⊂ R N ( N ≥ 3 ) , where h ( x ) ∈ L loc 1 ( Ω ) . The solutions will be obtained in a subspace of t...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Nonlinear analysis 2009-06, Vol.70 (11), p.3987-3996
Hauptverfasser: Toan, Hoang Quoc, Chung, Nguyen Thanh
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!